# SDR JGVR20190207001

- Difficulty date: February 7, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 12,012 hours, 9,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND THE RH FORWARD NOSE DOOR (AVIONICS ACCESS DOOR) ON THE FUSELAGE SKIN, REPAIRED BY BLENDING, NDT AND INSTALLING REPAIR DOUBLERS.
